# SDR AALA202401233242

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 47,265 hours, 17,952 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lgciu
- Part number: 664700500A4D
- Part serial: 1554
- Condition: Warning Message
- Location: Zone 100 - Fuse
- Part time: 68,900 hours, 28,667 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: INBOUND CREW REPORTED NOSE LANDING GEAR AND LEFT MAIN LANDING GEAR GREEN SAFE INDICATION WAS FLASHING ON APPROACH. MAINTENANCE REPLACED THE #1 LAND GEAR CONTROL INTERFACE UNIT (LGCIU) PER AMM 32-31-71. (AALA202401233242) AND REPLACED RELAY 53GA (AALA202401236512). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
